×

zbMATH — the first resource for mathematics

Regularized sums of roots of generalized quasipolynomials. (English. Russian original) Zbl 0667.30022
Math. USSR, Sb. 63, No. 2, 447-455 (1989); translation from Mat. Sb., Nov. Ser. 135(177), No. 4, 463-471 (1988).
See the review in Zbl 0647.30020.
MSC:
30D15 Special classes of entire functions of one complex variable and growth estimates
30D35 Value distribution of meromorphic functions of one complex variable, Nevanlinna theory
PDF BibTeX XML Cite
Full Text: DOI